RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 1, Pages 63–112 (Mi msb8899)  

Admissible changes of variables for Sobolev functions on (sub-)Riemannian manifolds

S. K. Vodopyanovab

a Sobolev Institute of Mathematics of the Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
b Faculty of Mechanics and Mathematics of Novosibirsk National Research State University, Novosibirsk, Russia

Abstract: We consider the properties of measurable maps of complete Riemannian manifolds which induce by composition isomorphisms of the Sobolev classes with generalized first variables whose exponent of integrability is distinct from the (Hausdorff) dimension of the manifold. We show that such maps can be re-defined on a null set so that they become quasi-isometries.
Bibliography: 39 titles.

Keywords: Riemannian manifold, quasi-isometric map, Sobolev space, composition operator.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.3087.2017/4.6
Russian Foundation for Basic Research 17-01-00801-а
The results in § 5.2 were obtained within the framework of a state assignment of the Ministry of Education and Science of the Russian Federation (grant no. 1.3087.2017/4.6) and the results in § 5.1 we obtained with the support of the Russian Foundation for Basic Research (grant no. 17-01-00801-a).


DOI: https://doi.org/10.4213/sm8899

Full text: PDF file (1016 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2019, 210:1, 59–104

Bibliographic databases:

Document Type: Article
UDC: 517.518+517.54
MSC: Primary 46E35, 58C25; Secondary 30C65
Received: 29.12.2016 and 19.07.2018

Citation: S. K. Vodopyanov, “Admissible changes of variables for Sobolev functions on (sub-)Riemannian manifolds”, Mat. Sb., 210:1 (2019), 63–112; Sb. Math., 210:1 (2019), 59–104

Citation in format AMSBIB
\Bibitem{Vod19}
\by S.~K.~Vodopyanov
\paper Admissible changes of variables for Sobolev functions on (sub-)Riemannian manifolds
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 1
\pages 63--112
\mathnet{http://mi.mathnet.ru/msb8899}
\crossref{https://doi.org/10.4213/sm8899}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019SbMat.210...59V}
\elib{http://elibrary.ru/item.asp?id=36603912}
\transl
\jour Sb. Math.
\yr 2019
\vol 210
\issue 1
\pages 59--104
\crossref{https://doi.org/10.1070/SM8899}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000462302200003}


Linking options:
  • http://mi.mathnet.ru/eng/msb8899
  • https://doi.org/10.4213/sm8899
  • http://mi.mathnet.ru/eng/msb/v210/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:114
    References:16
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019